# SDR 0000739873

- Difficulty date: February 16, 2000
- Submitted: March 15, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 49,978 hours, 46,923 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS A 1.25 INCH CRACK NEAR LOWER AFT CORNER.  DYE CHECKED AND STOP DRILLED CRACK IAW EA 98-172187 LOG PAGE 8225111.
